Beliefs are like my Mötley Crüe T-shirt, only infinitely more dangerous.

- Will Storr, The Status Game

Jeremy Lovejoy


Université Paris Cité
Bâtiment Sophie Germain, Case courier 7014
8 Place Aurélie Nemours
75205 Paris Cedex 13

lovejoy at math dot cnrs dot fr

Phone: +33 (0)1 57 27 92 49


PhD Students

Olivier Mallet, 2005-2008

Jehanne Dousse, 2012-2015

Isaac Konan, 2017-2020

Upcoming Events


Some Past Events

Modular forms and quantum knot invariants, Banff, March 11-16, 2018.

Automorphic forms: advances and applications, May 25-29, 2015, CIRM

Automorphic forms workshop, March 11-14, 2013, Dublin

Hypergeometric series and their generalizations in algebra, geometry, number theory and physics, May 29 - June 1, 2012, Paris

Prospects in q-series and modular forms, July 14-16, 2010, Dublin

Editorial Boards

International Journal of Number Theory

Ramanujan Journal

South East Asian Journal of Mathematics and Mathematical Sciences

Journal of Ramanujan Society of Mathematics and Mathematical Sciences

Annals of Combinatorics


Overpartitions (with Sylvie Corteel), in: Srinivasa Ramanujan: His Life, Legacy, and Mathematical Influence, K. Alladi et al. (eds.), Springer Nature Switzerland AG, 2024
To appear.

Bailey pairs, radial limits of q-hypergeometric false theta functions, and a conjecture of Hikami (with Rishabh Sarma)

Odd unimodal sequences (with Kathrin Bringmann)

Rank deviations for overpartitions (with Robert Osburn)
Res. Number Theory, to appear.

Bailey pairs and strange identities
J. Korean Math. Soc. 59 (2022), 1015-1045.

Bailey pairs and indefinite quadratic forms, II. False indefinite theta functions.
Res. Number Theory 8:24 (2022).

Arithmetic properties of Schur-type overpartitions (with Isaac A. Broudy)
Involve, a Journal of Mathematics 15-3 (2022), 489-505.

Quantum q-series identities
Hardy-Ramanujan J. (Special Commemorative volume in honour of Srinivasa Ramanujan) 44 (2021), 61-73.

On weighted overpartitions related to some q-series in Ramanujan's lost notebook (with Byunghcan Kim and Eunmi Kim),
Int. J. Number Theory (Special Issue in honor of Bruce Berndt) 17 (2021), 603-619.

A mock theta identity related to the partition rank modulo 3 and 9 (with Song Heng Chan, Nankun Hong, and Jerry)
Int. J. Number Theory (Special Issue in honor of Bruce Berndt) 17 (2021), 311-327.

Parity bias in partitions (with Byungchan Kim and Eunmi Kim)
European. J. Combin. 89 (2020). Article 103159.

The colored Jones polynomial and Kontsevich-Zagier series for double twist knots, II (with Robert Osburn)
New York J. Math. 25 (2019), 1312-1349.

The colored Jones polynomial and Kontsevich-Zagier series for double twist knots (with Robert Osburn)
J. Knot Theory Ramifications 30 (2021), Article 2150031.

Dissections of strange q-series (with Scott Ahlgren and Byungchan Kim)
Ann. Comb. 23 (2019), 427-442.

Generalizations of Capparelli's identity (with Jehanne Dousse)
Bull. London Math. Soc. 51 (2019), 193-206.

On some special families of q-hypergeometric Maass forms (with Kathrin Bringmann and Larry Rolen)
Int. Math. Res. Not. IMRN, Vol. 2018, No. 18, 5537-5561.

Identities for overpartitions with even smallest parts (with Min-Joo Jang)
Int. J. Number Theory 14 (2018), 2023-2033.

Ramanujan-type partial theta identities and conjugate Bailey pairs, II. Multisums (with Byungchan Kim)
Ramanujan J. 46 (2018), 743-764.

On a Rogers-Ramanujan type identity from crystal base theory (with Jehanne Dousse)
Proc. Amer. Math. Soc. 146 (2018), 55-67.

Asymmetric generalizations of Schur's theorem
in: Analytic Number Theory, Modular Forms, and q-Hypergeometric Series, Springer Proceedings in Mathematics and Statistics vol. 221, Springer, Cham, 2017.

Hecke-type formulas for families of unified Witten-Reshetikhin-Turaev invariants (with Kazuhiro Hikami)
Commun. Number Theory Phys. 11 (2017), 249-272.

Mock theta double sums (with Robert Osburn)
Glasgow Math. J. 59 (2017), 323-348.

Partial indefinite theta identities (with Byungchan Kim)
J. Aust. Math. Soc. 102 (2017), 255-289.

Overpartitions into distinct parts without short sequences (with Youn-Seo Choi and Byungchan Kim)
J. Number Theory 175 (2017), 117-133.

Odd-balanced unimodal sequences and related functions: parity, mock modularity and quantum modularity (with Byungchan Kim and Subong Lim)
Proc. Amer. Math. Soc. 144 (2016), 3687-3700.

A partition identity and the universal mock theta function g2(x;q) (with Kathrin Bringmann and Karl Mahlburg)
Math. Res. Lett. 23 (2016), 67-80.

Ramanujan-type partial theta identities and rank differences for special unimodal sequences (with Byungchan Kim)
Ann. Comb. 19 (2015), 705-733.

Overpartitions with restricted odd differences (with Kathrin Bringmann, Jehanne Dousse and Karl Mahlburg)
Electron. J. Combin. 22 (2015), no.3, paper 3.17.

Real quadratic double sums (with Robert Osburn)
Indag. Math. 26 (2015), 697-712.

Anti-lecture hall compositions and Andrews' generalization of the Watson-Whipple transformation (with Sylvie Corteel and Carla Savage)
J. Combin. Theory Ser. A 134 (2015), 188-195.

On two tenth order mock theta identities (with Robert Osburn)
Ramanujan J. 36 (2015), 117-121.

Torus knots and quantum modular forms (with Kazuhiro Hikami)
Res. Math. Sci. 2:2 (2015).

The rank of a unimodal sequence and a partial theta identity of Ramanujan (with Byungchan Kim)
Int. J. Number Theory 10 (2014), 1081-1098.

Bailey pairs and indefinite quadratic forms
J. Math. Anal. Appl. 410 (2014), 1002-1013.

Mixed mock modular q-series (with Robert Osburn)
J. Indian Math. Soc., Special Volume to commemorate the 125th Birth Anniversary of Srinivasa Ramanujan and the National Mathematics Year - 2012 (2013), 45-61.

On q-difference equations for partitions without k-sequences (with Kathrin Bringmann and Karl Mahlburg)
Legacy Of Ramanujan, Ramanujan Mathematical Society Lecture Notes 20 (2013), 129--137.

q-hypergeometric double sums as mock theta functions (with Robert Osburn)
Pacific J. Math. 264 (2013), 151–162 .

The Bailey chain and mock theta functions (with Robert Osburn)
Adv. Math. 238 (2013), 442-458.

Ramanujan-type partial theta identities and conjugate Bailey pairs
Ramanujan J. 29 (2012), 51-67.

Automorphic properties of generating functions for generalized odd rank moments and odd Durfee symbols (with Claudia Alfes and Kathrin Bringmann)
Math. Proc. Cambridge Phil. Soc. 151 (2011), 385-406.

l-adic properties of smallest parts functions (with Scott Ahlgren and Kathrin Bringmann)
Adv. Math. 228 (2011), 629-645.

On the modularity of the unified WRT invariants of certain Seifert manifolds (with Kathrin Bringmann and Kazuhiro Hikami)
Adv. Appl. Math. 46 (2011), 86-93.

Quadratic forms and four partition functions modulo 3 (with Robert Osburn)
Integers 11 (2011), 47-53.

Partitions with rounded occurrences and attached parts
Ramanujan J. 23 (2010), 307-313.

M2-rank differences for overpartitions (with Robert Osburn)
Acta Arith. 144 (2010), 193-212.

On identities involving the sixth order mock theta functions
Proc. Amer. Math. Soc. 138 (2010), 2547-2552.

Automorphic properties of generating functions for generalized rank moments and Durfee symbols (with Kathrin Bringmann and Robert Osburn)
Int. Math. Res. Not. (2010), no. 2, 238-260.

Overpartitions and the q-Bailey identity (with Sylvie Corteel)
Proc. Edinburgh Math. Soc. 52 (2009), 297-306.

M2-rank differences for partitions without repeated odd parts (with Robert Osburn)
J. Théor. Nombres Bordeaux 21 no. 2 (2009), 313-334.

Rank and crank moments for overpartitions (with Kathrin Bringmann and Robert Osburn)
J. Number Theory 129 no. 7 (2009), 1758-1772 .

Partitions weighted by the parity of the crank (with Dohoon Choi and Soon-Yi Kang)
J. Combin. Theory Ser. A 116 (2009), 1034-1046.

Overpartitions and class numbers of binary quadratic forms (with Kathrin Bringmann)
Proc. Nat. Acad. Sci. USA vol. 106 no. 14 (2009), 5513-5516.

n-color overpartitions, twisted divisor functions, and Rogers-Ramanujan identities (with Olivier Mallet)
South East Asian J. Math. Math. Sci. (G.E. Andrews' 70th birthday issue) 6 (2008), 23-36.

Rank differences for overpartitions (with Robert Osburn)
Quart. J. Math. (Oxford) 59 (2008) 257-273.

Rank and congruences for overpartition pairs (with Kathrin Bringmann)
Int. J. Number Theory 4 (2008), 303-322.

Rank and conjugation for a second Frobenius representation of an overpartition
Ann. Combin. 12 (2008), 101-113.

Overpartition pairs and two classes of basic hypergeometric series (with Olivier Mallet)
Adv. Math. 217 (2008), 386-418.

An extension to overpartitions of the Rogers-Ramanujan identities for even moduli (with Sylvie Corteel and Olivier Mallet)
J. Number Theory 128 (2008), 1602-1621.

Dyson's rank, overpartitions, and weak Maass forms (with Kathrin Bringmann)
Int. Math. Res. Not. (2007), rnm063.

Partitions and overpartitions with attached parts
Arch. Math. (Basel) 88 (2007), 316-322.

Constant terms, jagged partitions, and partitions with difference two at distance two
Aequationes Math. 72 (2006), 299-312.

Overpartition pairs
Ann. Inst. Fourier (Grenoble) 56 (2006), 781-794.

An iterative-bijective approach to generalizations of Schur's theorem (with Sylvie Corteel)
Europ. J. Combin. 27 (2006), 496-512.

A theorem on seven-colored overpartitions and its applications
Int. J. Number Theory. 1 (2005) 215-224.

Rank and conjugation for the Frobenius representation of an overpartition
Ann. Combin. 9 (2005) 321-334.

Overpartitions and generating functions for generalized Frobenius partitions (with Sylvie Corteel and Ae Ja Yee)
Mathematics and Computer Science III: Algorithms, Trees, Combinatorics, and Probabilities (2004) 15-24.

Overpartitions and real quadratic fields
J. Number Theory 106 (2004), 178-186.

Overpartition theorems of the Rogers-Ramanujan type
J. London Math. Soc. 69 (2004), 562-574.

A Bailey Lattice
Proc. Amer. Math. Soc. 132 (2004), 1507-1516.

Overpartitions (with Sylvie Corteel)
Trans. Amer. Math. Soc. 356 (2004), 1623-1635.

More lacunary partition functions
Illinois J. Math. 47 (2003), 769-773.

Gordon's theorem for overpartitions
J. Combin. Theory Ser. A 103 (2003), 393-401.

Hypergeometric generating functions for values of Dirichlet and other L-functions (with Ken Ono)
Proc. Nat. Acad. Sci. USA vol. 100 no. 12 (2003), 6904-6909.

The number of partitions into distinct parts modulo powers of 5
Bull. London Math. Soc. 35 (2003) no. 1, 41-46.

Partitions with designated summands (with George E. Andrews and Richard P. Lewis)
Acta Arith. 105 (2002) no. 1, 51-66.

Lacunary partition functions
Math. Res. Lett. 9 (2002), 191-198.

Extension of Ramanujan's congruences for the partition function modulo powers of five (with Ken Ono)
J. Reine Angew. Math. 542 (2002), 123-132.

Frobenius partitions and the combinatorics of Ramanujan's 1psi1 summation (with Sylvie Corteel)
J. Combin. Theory Ser. A 97 (2002), 177-183.

The arithmetic of the number of partitions into distinct parts (with Scott Ahlgren)
Mathematika 48 (2001), 203-211.

3-regular partitions and a modular K3 surface (with David Penniston)
Contemp. Math. 291 (2001), 177-182.

The divisibility and distribution of partitions into distinct parts
Adv. Math. 158 (2001), 253-263.

Ramanujan type congruences for three-colored Frobenius partitions
J. Number Theory 85 (2000), 283-290.